# SDR CALA2014101392396

- Difficulty date: October 9, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 43,862 hours, 18,164 cycles
- Engine: Iae V2522A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN RT INBD FLAP NEAR FUSELAGE.  DAMAGE WITHIN ALLOWABLE LIMITS IAW SRM 57-52-00 PAR 8.  AREA FREE FROM CRACKS IAW NDT IAW NT M51-10-08.
